Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 63, NWS Mobile, AL

December 31, 2015

NWS Mobile, AL issued this river flood warning at Dec 31, 2015, 11:27 AM CST. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Dec 31, 2015, 11:27 AM CST (17:27 UTC)
Expired
Jan 2, 2016, 11:15 AM CST
In force
48 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Major

The radar

The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River (AL) near Baker (BAKF1). The gauge peaked at 11.87 ft at Jan 1, 2016, 3:00 AM CST.

actionminormoderate5101512/3101/0101/0201/03
Action stage
6 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02370000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WGUS44 KMOB 300302
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
902 PM CST TUE DEC 29 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama...Florida... 

  Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and 
  Santa Rosa Counties.
  Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa Counties.

.Heavy rainfall has occurred and is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect.  I

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC039-053-FLC091-113-310302-
/O.NEW.KMOB.FL.W.0063.151231T1727Z-160102T1715Z/
/BAKF1.1.ER.151231T1727Z.160101T1200Z.160102T1115Z.UU/
902 PM CST TUE DEC 29 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Blackwater River Near Baker
* From Thursday morning until Saturday morning
* At 08PM Tuesday the stage was...7.4 feet. 
* Minor flooding is forecast 
* Flood stage is 11.0 feet. 
* Forecast to rise above flood stage by late Thursday morning and continue to 
  rise near 12.7 feet by Friday morning. The river will fall below flood stage 
  by Saturday morning.
* At 12.0 feet...Flooding of secondary roads and lowlands will subside as the 
  river drops below 12 feet.

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
 3070 8690 3082 8675                  

$$

FLC091-113-310302-
/O.NEW.KMOB.FL.W.0064.151231T1251Z-160103T0400Z/
/MLNF1.1.ER.151231T1251Z.160101T1200Z.160102T2200Z.NO/
902 PM CST TUE DEC 29 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Big Coldwater Creek Near Milton
* From Thursday morning until Saturday evening
* At 08PM Tuesday the stage was...7.0 feet. 
* Minor flooding is forecast 
* Flood stage is 10.0 feet. 
* Forecast to rise above flood stage by Thursday morning and continue to rise 
  near 11.9 feet by Friday morning. The river will fall below flood stage by 
  Saturday evening.
* At 10.0 feet...Flooding of lowlands and some fish camps will occur as the 
  creek rises above 10 feet.

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
 3068 8697 3080 8704                  

$$
2 follow-up statements
790 
WGUS84 KMOB 301729
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1129 AM CST WED DEC 30 2015
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and Santa
  Rosa Counties. 
  
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC039-053-FLC091-113-311729-
/O.EXT.KMOB.FL.W.0063.160101T0400Z-160102T1536Z/
/BAKF1.1.ER.160101T0400Z.160101T1800Z.160102T0936Z.UU/
1129 AM CST WED DEC 30 2015

...FLOOD WARNING EXTENDED until Saturday morning...
...The FLOOD WARNING CONTINUES for
  the Blackwater River Near Baker
* From tomorrow late evening until Saturday morning.
* At 11 AM Wednesday the stage was 6.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 11 feet.
* Forecast to rise above flood stage around 10 pm tomorrow and continue to 
  rise near 11.9 feet by Friday afternoon. The river will fall below flood
  stage early Saturday.
* At 14 feet...Flooding of East Park in Baker.
* At 11 feet...Minor flooding of secondary roads and lowlands around Baker and
  downstream from Baker.
* At 9.5 feet...Kennedy and Peaden Bridges flood upstream.

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
 3070 8690 3082 8675                  

$$

FLC091-311729-
/O.EXT.KMOB.FL.W.0060.160101T0600Z-160104T0400Z/
/CRVF1.1.ER.160101T0600Z.160102T1200Z.160103T2200Z.NO/
1129 AM CST WED DEC 30 2015

...FLOOD WARNING EXTENDED until Sunday evening...
...The FLOOD WARNING CONTINUES for
  the Shoal River Near Crestview
* From early Friday morning until Sunday evening.
* At 10 AM Wednesday the stage was 7.3 feet. 
* Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage around 1 am Friday and continue to 
  rise near 9.3 feet by early Saturday morning. The river will fall below flood
  stage Sunday afternoon.
* At 10 feet...Flooding of trailers north of the Okaloosa Correctional Institute.
* At 8 feet...Minor flooding of low lying areas.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
832 
WGUS84 KMOB 310250
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
850 PM CST WED DEC 30 2015
 

...The flood warning is cancelled for the following rivers in Alabama...
Florida...
 
  Perdido River Near Barrineau Park affecting Baldwin and Escambia Counties.
  Styx River Near Elsanor affecting Baldwin County.
  Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and 
  Santa Rosa Counties.
  Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa Counties.

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-FLC033-310320-
/O.CAN.KMOB.FL.W.0062.000000T0000Z-160103T0000Z/
/BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM CST WED DEC 30 2015

The FLOOD WARNING is CANCELLED for
  The Perdido River Near Barrineau Park
* At 7PM Wednesday the stage was 6.6 feet and rising. The river is expected to crest at 
  9.3 feet late Friday night. 
* Flood stage is 13 feet.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
 3052 8746 3064 8740                  

$$

ALC003-310320-
/O.CAN.KMOB.FL.W.0065.000000T0000Z-160101T0430Z/
/STXA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM CST WED DEC 30 2015

The FLOOD WARNING is CANCELLED for
  The Styx River Near Elsanor
* At 8PM Wednesday the stage was 6.1 feet and rising. The river is expected to crest at 
  7.1 feet Thursday afternoon.
* Flood stage is 12 feet.


&&

LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759


$$

ALC039-053-FLC091-113-310320-
/O.CAN.KMOB.FL.W.0063.000000T0000Z-160102T1536Z/
/BAKF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
850 PM CST WED DEC 30 2015

The FLOOD WARNING is CANCELLED for
  The Blackwater River Near Baker
* At 8PM Wednesday the stage was 7.8 feet and rising. The river is expected to crest at
  9.8 feet early Friday morning. 
* Flood stage is 11 feet.


&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
 3070 8690 3082 8675                  

$$

FLC091-113-310320-
/O.CAN.KMOB.FL.W.0064.000000T0000Z-160103T0200Z/
/MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM CST WED DEC 30 2015

The FLOOD WARNING is CANCELLED for
  The Big Coldwater Creek Near Milton
* At 8PM Wednesday the stage was 7.3 feet and rising. The river is expected to crest at 
  8 feet Saturday around noon.
* Flood stage is 10 feet.


&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
 3068 8697 3080 8704                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 31, 5:34 AM CST, 5 hours 53 minutes earlier.

Area forecast discussion, Dec 31, 5:34 AM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
534 AM CST THU DEC 31 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
12Z ISSUANCE...IFR TO LIFR CONDITIONS PERSIST ACROSS THE SOUTHERN
HALF OF THE AREA EARLY THIS MORNING WHILE FAR INLAND AREAS HAVE
IMPROVED TO MVFR CIGS. EXPECT A GRADUAL LIFTING OF CIGS AS THE DAY
PROGRESSES DUE TO A DRIER AIRMASS SLOWLY SPREADING INTO THE REGION.
DESPITE PERIODS OF RAIN PERSISTING THROUGH THIS EVENING ALONG AND
EAST OF I-65...CIGS ARE EXPECTED TO TRANSITION TO PREDOMINATELY MVFR
THIS AFTERNOON AND PERSIST INTO TONIGHT. IT IS EVEN POSSIBLE VFR CIGS
RETURN AFTER MIDNIGHT. WINDS WILL REMAIN STEADY OUT OF THE NORTH
AROUND 10 KT...A LITTLE HIGHER AND GUSTY CLOSE TO THE COAST. 34/JFB

&&

.PREV DISCUSSION... /ISSUED 401 AM CST THU DEC 31 2015/

NEAR TERM /NOW THROUGH THURSDAY NIGHT/...THE STALLED FRONTAL BOUNDARY
LOCALLY EXTENDS FROM THE OFFSHORE GULF WATERS NORTHEAST THROUGH
DESTIN EARLY THIS MORNING. DESPITE SW UPPER FLOW ALOFT...STRONG
MID/UPPER LEVEL CONVERGENCE BETWEEN THE NORTHERN AND SOUTHERN JET
STREAMS OVER THE SOUTHERN PLAINS/LOWER MS VALLEY WILL ALLOW SFC HIGH
PRESSURE TO BUILD SOUTH INTO THE AREA. THIS PUSHES THE FRONT FURTHER
OFFSHORE TODAY AND TONIGHT. AS THE BOUNDARY MOVES FURTHER SOUTH AND
EAST...IT WILL TAKE THE CHANCES FOR DEEP CONVECTION AND THE
EXCESSIVE RAINFALL RATES WITH IT...WITH RAINFALL ACROSS OUR REGION
BECOMING MORE STRATIFORM AS THE LOW LEVEL FRONTAL INVERSION
STRENGTHENS. RAIN OVER THE AREA THIS MORNING WILL BE MORE PATCHY AND
LIGHTER IN NATURE. ISENTROPIC LIFT INCREASES THIS AFTERNOON INTO
THIS EVENING AS ANOTHER SHORTWAVE EMBEDDED IN THE SW FLOW ALOFT
MOVES INTO THE REGION. THIS WILL RESULT IN PERIODS OF RAIN THIS
AFTERNOON AND TONIGHT ALONG AND EAST OF THE I-65 CORRIDOR. DRIER AIR
IN THE 850-700MB LAYER WILL ADVECT INTO THE NORTHERN HALF OF THE
AREA OVERNIGHT...RESULTING IN DECREASING RAIN CHANCES WELL INLAND
WITH RAIN STILL LIKELY ALONG COASTAL AREAS. WHILE SOME LOCALIZED
HEAVY RAINFALL CANNOT BE RULED OUT THIS AFTERNOON AND TONIGHT AHEAD
OF THE NEXT SHORTWAVE...THE LACK OF DEEP CONVECTION TO PRODUCE
EXCESSIVE RAINFALL RATES WILL RESULT IN A LOWER RISK OF ANY
ADDITIONAL FLASH FLOODING. THEREFORE...WE HAVE CANCELLED THE FLASH
FLOOD WATCH WITH THIS FORECAST ISSUANCE. KEEP IN MIND...THAT SEVERAL
AREA RIVERS ARE STILL IN OR FORECAST TO RISE TO MINOR FLOOD STAGE
OVER THE NEXT FEW DAYS.

LOW LEVEL COLD AIR ADVECTION WILL COMMENCE TODAY AS THE FRONT PUSHES
SOUTH AND HIGH PRESSURE BEGINS TO BUILD IN. THIS COMBINED WITH
CONTINUED CLOUDY SKIES AND HIGH RAIN CHANCES MEANS THAT TEMPS WILL
LIKELY NOT RISE TODAY AND IN FACT WILL LIKELY DROP A LITTLE. LOWS
TONIGHT WILL DROP INTO THE 40S...EXCEPT ALONG THE IMMEDIATE COAST
WHERE LOW 50S ARE EXPECTED. 34/JFB

SHORT TERM /NEW YEAR'S DAY THROUGH SATURDAY NIGHT/...TO BEGIN THE
NEW YEAR'S WEEKEND...A HIGH LEVEL SOUTHWEST FLOW REMAINS IN PLACE
FRIDAY MORNING ACROSS THE CENTRAL GULF COAST. MEANWHILE...A COLD
FRONT IS TO BE POSITIONED DEEP INTO THE GULF. EMBEDDED IN THE
FLOW...A NARROW ZONE OF DEEP MOISTURE IS FORECAST TO LINGER AND BE
ALIGNED FROM OFF THE SOUTHEAST US COAST BACK ACROSS THE WESTERN GULF.
THIS INCLUDES THE SOUTHERN HALF OF THE LOCAL AREA. LAYER LIFT WILL
CONTINUE TO COME FROM THE PASSAGE OF MID LEVEL IMPULSES IN THE FLOW
ALOFT. CONSIDERING THIS AND GIVEN THE POSITION OF THE DEEPER
MOISTURE...FORECASTERS WILL HAVE THE HIGHEST CHANCES FOR STRATIFORM
RAIN ALONG AND SOUTH OF A LINE FROM ANDALUSIA AL TO WIGGINS MS. WITH
LOWERING THICKNESSES AND PERSISTENT CLOUD COVER...WILL LEAN TO THE
LOWER END OF THE GUIDANCE ENVELOPE FOR NEW YEAR'S DAY HIGHS...RANGING
FROM THE UPPER 40S TO LOWER 50S NORTH OF THE BEACHES. FOR FRIDAY
NIGHT...WITH CONTINUED CLOUD COVER...THE WARMER END OF THE ENVELOPE
WILL BE CONSIDERED WITH LOWS IN THE UPPER HALF OF THE 30S TO THE
LOWER 40S NORTH OF I-10. MID 40S AT THE BEACHES.

UPPER LEVEL TROF IS FORECAST TO SWING SOUTHEAST ACROSS THE APPALACHIANS
FRIDAY NIGHT AND MOVE OFF THE EAST COAST DURING THE DAY SATURDAY.
THIS IN ESSENCE WILL SHUNT THE DEEP MOISTURE SOUTH OF THE LOCAL
AREA...BRINGING A REDUCTION IN RAIN CHANCES. SATURDAY CONTINUES COOL
WITH HIGHS SIMILAR TO THOSE FORECAST FOR FRIDAY. DAYTIME HIGHS BOTH
FRIDAY AND SATURDAY LOOK TO COME IN AT SOME 8 TO 13 DEGREES BELOW
SEASONAL OVERALL AS WE BEGIN THE NEW YEAR. SATURDAY NIGHT LOWS RANGE
FROM THE UPPER HALF OF THE 30S INTERIOR TO LOWER 40S BEACHES. /10

LONG TERM /SUNDAY THROUGH WEDNESDAY/...NEXT SOUTHERN STREAM MID
LEVEL IMPULSE MOVES EAST ACROSS THE GULF ON SUNDAY AND MAY BRING A
SMALL CHANCE OF RAIN ACROSS THE COASTAL COUNTIES. AS THIS FEATURE
MOVES QUICKLY EAST...RAIN CHANCES END MONDAY AND TUESDAY AS A SHORT
WAVE RIDGE ADVANCES ACROSS THE GULF COAST. COOL DAYTIME HIGHS
CONTINUE MOSTLY BELOW SEASONAL LEVELS RIGHT INTO THE FIRST HALF OF
NEXT WEEK WITH SURFACE HIGH PRESSURE TO OUR NORTH. MAY SEE A FEW
NIGHTTIME LOWS DIPPING TO NEAR OR SLIGHTLY BELOW FREEZING OVER THE
INTERIOR SUNDAY AND MONDAY NIGHTS. /10

MARINE...OFFSHORE WINDS WILL GRADUALLY STRENGTHEN THROUGH THE DAY AS
A STALLED FRONT OVER THE MARINE AREA IS FINALLY PUSHED SOUTH AND
EAST. WINDS BECOME SUFFICIENTLY STRONG BY LATE TONIGHT TO WARRANT
THE ISSUANCE OF A SMALL CRAFT ADVISORY FOR THE GULF WATERS AND
MOBILE BAY/MS SOUND. EXERCISE CAUTION CONDITIONS CAN BE EXPECTED IN
THE OTHER AREA BAYS. SEAS WILL BUILD TO 5-7 FT WELL OFFSHORE BY
FRIDAY. THE STRONG OFFSHORE FLOW PERSISTS THROUGH SATURDAY MORNING.
WINDS DIMINISH SLIGHTLY OVER THE WEEKEND...BUT ARE STILL EXPECTED TO
BE MODERATE TO OCCASIONALLY STRONG OVER THE OPEN GULF WATERS. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM CST EARLY THIS MORNING FOR
     ALZ265-266.

FL...HIGH RIP CURRENT RISK UNTIL 6 AM CST EARLY THIS MORNING FOR
     FLZ202-204-206.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY
     FOR GMZ630>632-650-655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 31, 4:18 AM CST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CST THU DEC 31 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
418 AM CST THU DEC 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL RAIN IS EXPECTED ACROSS THE AREA THROUGH TONIGHT...
ESPECIALLY ALONG AND EAST OF INTERSTATE 65. LOCALLY HEAVY RAINFALL IS
POSSIBLE WHICH MAY RESULT IN A FEW MINOR FLOODING ISSUES IN URBAN
AND LOW LYING AREAS.

SEVERAL AREA RIVERS ARE STILL ABOVE OR FORECAST TO RISE ABOVE FLOOD
STAGE OVER THE NEXT FEW DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENTS FOR SPECIFIC INFORMATION.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ALABAMA AND
NORTHWEST FLORIDA GULF BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-011100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
418 AM CST THU DEC 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

OFFSHORE FLOW WILL GRADUALLY BUILD TODAY...BECOMING MODERATE TO
STRONG BY TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR A LARGE
PORTION OF THE COASTAL WATERS STARTING AT MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SATURDAY
MORNING. WHILE WINDS WILL DIMINISH SOME OVER AREA BAYS THIS
WEEKEND...A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW WILL
CONTINUE OVER THE OPEN GULF WATERS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 3:23 AM CSTSmall Craft AdvisoryMOB54 hr

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.